# SDR 2DYA20140518002

- Difficulty date: May 16, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 91,338 hours, 34,013 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Switch
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER FLAP RETRACTION, FLAP NEEDLES JUMPED BETWEEN 0 & 1.  EICAS MSG LE SLAT ASYMMETRICAL & LE ANNUNCIATOR ILLUMINATED.  DURING PSEU BITE IAW BFIM 32-09-03, FOUND PROXIMITY SWITCH 282 FAULTY.  R & R PROXIMITY SWITCH IAW AMM 27-88-01.  CHECKED CLEARANCE BETWEEN SWITCH & TARGET IAW AMM 27-88-01, UNABLE TO DUPLICATE ON GND.  PSEU BITE CHECKED OK.
